Follow
Shoshana Kamin
Shoshana Kamin
Unknown affiliation
Verified email at post.tau.ac.il
Title
Cited by
Cited by
Year
Sublinear elliptic equations in ℝn
H Brezis, S Kamin
Manuscripta mathematica 74 (1), 87-106, 1992
3731992
The asymptotic behavior of gas in an 𝑛-dimensional porous medium
A Friedman, S Kamin
Transactions of the American Mathematical Society 262 (2), 551-563, 1980
2541980
Fundamental solutions and asymptotic behaviour for the p-Laplacian equation.
S Kamin, JL Vázquez
Revista Matemática Iberoamericana 4 (2), 339-354, 1988
2091988
Large time behaviour of solutions of the heat equation with absorption
S Kamin, LA Peletier
Annali della Scuola Normale Superiore di Pisa-Classe di Scienze 12 (3), 393-408, 1985
1491985
Thermal waves in an absorbing and convecting medium
P Rosenau, S Kamin
Physica D: Nonlinear Phenomena 8 (1-2), 273-283, 1983
1411983
Propagation of thermal waves in an inhomogeneous medium
S Kamin, P Rosenau
Communications in Pure Applied Mathematics 34, 831-852, 1981
1261981
How an initially stationary interface begins to move in porous medium flow
DG Aronson, LA Caffarelli, S Kamin
SIAM Journal on Mathematical Analysis 14 (4), 639-658, 1983
1241983
Non‐linear diffusion in a finite mass medium
P Rosenau, S Kamin
Communications on Pure and Applied Mathematics 35 (1), 113-127, 1982
1221982
Large time behaviour of solutions of the porous media equation with absorption
S Kamin, LA Peletier
Israel Journal of Mathematics 55, 129-146, 1986
1091986
Singular solutions of the heat equation with absorption
S Kamin, LA Peletier
Proceedings of the American Mathematical Society, 205-210, 1985
911985
Asymptotic behaviour of solutions of the porous medium equation with changing sign
S Kamin, JL Vázquez
SIAM journal on mathematical analysis 22 (1), 34-45, 1991
831991
The filtration equation in a class of functions decreasing at infinity
D Eidus, S Kamin
Proceedings of the American Mathematical Society 120 (3), 825-830, 1994
821994
Existence and uniqueness of the very singular solution of the porous media equation with absorption
S Kamin, L Véron
Journal d’Analyse Mathématique 51 (1), 245-258, 1988
771988
Classification of singular solutions of a nonlinear heat equation
S Kamin, LA Peletier, JL Vazquez
761989
Flat core properties associated to the 𝑝-Laplace operator
S Kamin, L Véron
Proceedings of the American Mathematical Society 118 (4), 1079-1085, 1993
731993
On the Barenblatt equation of elasto-plastic filtration
S Kamin, LA Peletier, JL Vazquez
Indiana University mathematics journal, 1333-1362, 1991
681991
Source-type solutions of degenerate diffusion equations with absorption
S Kamin, LA Peletier
Israel journal of mathematics 50, 219-230, 1985
671985
Metastability in a flame front evolution equation
H Berestycki, S Kamin, GI Sivashinsky
Interfaces and Free Boundaries 3 (4), 361-392, 2001
662001
Nonlinear thermal evolution in an inhomogeneous medium
S Kamin, P Rosenau
Journal of Mathematical Physics 23 (7), 1385-1390, 1982
651982
Disappearance of interfaces in finite time
S Kamin, R Kersner
Meccanica 28, 117-120, 1993
641993
The system can't perform the operation now. Try again later.
Articles 1–20